# SDR A6WA2019021446392

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 36,695 hours, 35,275 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Closed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 25,000FT RECEIVED CABIN ALT CAUTION MSG WITH A RATE OF 800FT AND RISING STARTED EMER DESCENT RAN QRH. RT 10TH STAGE BLEED SHOWS CLOSED WITH SWITCH IN OPEN POSITION. RT PACK ZERO PSI.
